RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Verdiev, Verdi Gadzhimagomedovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:326
Abstract pages:610
Full texts:258
References:43

http://www.mathnet.ru/eng/person19466
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/301407

Publications in Math-Net.Ru
1998
1. V. G. Verdiev, “Extreme problems on classes of polynomials and splines”, Mat. Zametki, 63:4 (1998),  494–502  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 436–443  isi
1991
2. V. G. Verdiev, “Estimation of maximal and minimal divergence of neighboring points in Chebyshev's alternant”, Mat. Zametki, 49:1 (1991),  28–39  mathnet  mathscinet  zmath; Math. Notes, 49:1 (1991), 21–28  isi
1990
3. V. G. Verdiev, “Evolution of zeros and extreme points of a trigonometric polynomial as its extreme value varies”, Mat. Zametki, 48:5 (1990),  143–146  mathnet  mathscinet  zmath
1969
4. V. G. Verdiev, “The arrangement of the points of maximal deviation in the Chebyshev approximation of continuous functions”, Dokl. Akad. Nauk SSSR, 186:4 (1969),  747–749  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Эволюция нулей и точек экстремумов тригонометрического многочлена при изменении его экстремального значения
V. G. Verdiev
Noncommutative geometry and topology
October 26, 2017 16:50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020